# SDR MASA20211124578

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690334037
- Part serial: NA
- Condition: Corroded
- Location: Fs693.00, Rbl9.0
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP OF THE RBL9.00 AFT FLOOR BEAM AT FS693.00 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-43-001-001-A03, FIGURE 53-31-43-991-801, ITEM 7, EA 79-2021-260.
